MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; LAP BASIC GENERAL SURGERY

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; LAP BASIC GENERAL SURGERY
Model Number DYNJ68770
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, lap sponge in a sterile custom pack is discovered dirty after the procedure.Email received by patricia delgrosso, mountainside medical center, who provided additional information in regards to this reported incident.Reporter states, it was not until the lap sponges were being opened up on the back table and separated prior to being used on the patient when the brown spot on the sponge was discovered.However, the discovery was at the end of the robotic hernia repair procedure.Reporter states, patient was given additional antibiotics post-operatively.Sample is available for return and evaluation.Results of qa investigation: "due to the staining being within the fibers of the lap sponge the root cause is considered to be a vendor product issue relating to the component manufacturing process." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident, medical intervention and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental med watch will be submitted.
 
Event or Problem Description
It was reported, lap sponge in a sterile custom pack is discovered dirty after the procedure.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
LAP BASIC GENERAL SURGERY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12333486
Report Number1423395-2021-00039
Device Sequence Number3974225
Product Code FDE
UDI-Device Identifier10193489837919
UDI-Public10193489837919
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNJ68770
Device Catalogue NumberDYNJ68770
Device Lot Number21CBE043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;